Some properties of two-phase quadrature domains


Babaoglu C., Bazarganzadeh M.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.74, no.10, pp.3386-3396, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 74 Issue: 10
  • Publication Date: 2011
  • Doi Number: 10.1016/j.na.2011.02.014
  • Title of Journal : NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Page Numbers: pp.3386-3396

Abstract

In this paper, we investigate general properties of the two-phase quadrature domain, which was recently introduced by Emamizadeh, Prajapat and Shahgholian. The concept, which is a generalization of the well-known one-phase domain, introduces substantial difficulties with interesting features even richer than those of the one-phase counterpart.